Skip to Main content Skip to Navigation
Journal articles

$q$-Identities from Lagrange and Newton interpolation

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622621
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:09:29 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622621, version 1

Collections

Citation

A.M. Fu, Alain Lascoux. $q$-Identities from Lagrange and Newton interpolation. Advances in Applied Mathematics, Elsevier, 2003, 31 (3), pp.527-531. ⟨hal-00622621⟩

Share

Metrics

Record views

298